ISSN 1016-5169 | E-ISSN 1308-4488
pdf
Reversible first-degree atrioventricular block due to hyperthyroidism [Turk Kardiyol Dern Ars]
Turk Kardiyol Dern Ars. 2017; 45(3): 275-277 | DOI: 10.5543/tkda.2016.66179

Reversible first-degree atrioventricular block due to hyperthyroidism

Aksüyek Savaş Çelebi, Basri Amasyalı
Department of Cardiology, TOBB ETU Hospital,Ankara, Turkey

Hyperthyroidism often causes tachyarrhythmia. Reversible atrioventricular block caused by hyperthyroidism is rare occurrence. Presently described is a case of atrioventricular block due to hyperthyroidism and recovery after antithyroid treatment.

Keywords: Atrioventricular block, dizziness, hyperthyroidism.

How to cite this article
Aksüyek Savaş Çelebi, Basri Amasyalı. Reversible first-degree atrioventricular block due to hyperthyroidism. Turk Kardiyol Dern Ars. 2017; 45(3): 275-277

Corresponding Author: Aksüyek Savaş Çelebi, Türkiye
Manuscript Language: Turkish


Journal Metrics

Journal Citation Indicator: 0.18
CiteScore: 1.1
Source Normalized Impact
per Paper:
0.22
SCImago Journal Rank: 0.348

Quick Search



Copyright © 2024 Archives of the Turkish Society of Cardiology



Kare Publishing is a subsidiary of Kare Media.